# SDR SWIA2025012123

- Difficulty date: December 23, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N293SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000787
- Aircraft time: 13,900 hours, 9,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA ON RH TRACK AT FRAME 84 & Y + 10.5Â€? AS MARKED   (C-CHECK RO 1/15/2025)    REPAIRED R/H I/B SEAT TRACK AT FR 83-84 Y+ 10.5" REF EMB 175 SRM 53-00-10/REPAIR 01P.
